CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A harmonic function technique for the optimal stopping of diffusions

Sören Christensen (Institutionen för matematiska vetenskaper) ; A. Irle
Stochastics (1744-2508). Vol. 83 (2011), 4-6, p. 347-363.
[Artikel, refereegranskad vetenskaplig]

We consider problems of optimal stopping where the driving process is a (one- or multi-dimensional) diffusion. Our approach is motivated by a change of measure techniques and gives a characterization of the optimal stopping set in terms of harmonic functions for one-dimensional diffusions. The generalization to multidimensional diffusions uses the theory of Martin boundaries. Various applications, including exchange options, are given. We treat an example where halfspaces, which are plausible candidates for the optimal stopping set, are in fact strict subsets of it. © 2011 Copyright Taylor and Francis Group, LLC.

Nyckelord: diffusions , exchange options , harmonic functions , Martin boundary , optimal stopping



Denna post skapades 2015-07-02.
CPL Pubid: 219245

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematisk statistik

Chalmers infrastruktur